Alert archive / Pennsylvania / Wind Advisories in 2024

Wind Advisory 4, NWS State College, PA

January 14, 202433 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Jan 14, 2024, 2:34 AM EST for 33 counties in Pennsylvania. It took effect at Jan 14, 2024, 6:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2024, 2:34 AM EST (07:34 UTC)
In effect from
Jan 14, 2024, 6:00 AM EST
Expired
Jan 14, 2024, 5:00 PM EST
In force
11 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2024-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2024-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
117 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

559 
WWUS71 KCTP 140734
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
234 AM EST Sun Jan 14 2024

PAZ004>006-010>012-017>019-024>027-033>036-045-142000-
/O.NEW.KCTP.WI.Y.0004.240114T1100Z-240114T2000Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, 
and Lock Haven
234 AM EST Sun Jan 14 2024

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 3 PM EST
THIS AFTERNOON...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of Central Pennsylvania, including the Laurel
  Highlands and Northwest Mountains.

* WHEN...From 6 AM this morning to 3 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Accompanying the first several hours of
  these strong, gusty winds will be one or more broken lines of
  snow showers and brief heavy snow squalls that could generate
  near whiteout conditions and coat the ground with between one
  half inch and one inch of snow in less than 30 minutes

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

If you are traveling and see objects in the distance being 
obscured by heavy snow within the dangerous snow squalls, take 
quick action to pull off the road in a safe location, such as a
parking lot or driveway to wait out the squall. 

If you are on an interstate, it's best to get off the road at the
nearest exit as soon as you notice the squall to ensure the 
safety of you and your passengers. If there isn't an opportunity 
to safely exit the Interstate, slow down gradually before entering
the squall and put on your hazard lights.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ028-037-041-042-046-049>053-056>059-063>066-142200-
/O.NEW.KCTP.WI.Y.0004.240114T1300Z-240114T2200Z/
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Mifflintown, Mansfield, Wellsboro, 
Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, 
Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, 
Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, 
York, and Lancaster
234 AM EST Sun Jan 14 2024

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of Central Pennsylvania including the 
  Susquehanna Valley.

* WHEN...From 8 AM this morning to 5 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Accompanying the first several hours of
  these strong, gusty winds will be one or more broken lines of
  snow showers and brief heavy snow squalls that could generate
  near whiteout conditions and coat the ground with between one
  half inch and one inch of snow in less than 30 minutes

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects. 

If you are traveling and see objects in the distance being 
obscured by heavy snow within the dangerous snow squalls, take 
quick action to pull off the road in a safe location, such as a
parking lot or driveway to wait out the squall. 

If you are on an interstate, it's best to get off the road at the
nearest exit as soon as you notice the squall to ensure the 
safety of you and your passengers. If there isn't an opportunity 
to safely exit the Interstate, slow down gradually before entering
the squall and put on your hazard lights.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

Lambert/Colbert

For more information from the National Weather Service visit
http://weather.gov/ctp
2 follow-up statements
589 
WWUS71 KCTP 141707
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1207 PM EST Sun Jan 14 2024

PAZ004>006-010>012-017>019-024>027-033>036-045-142000-
/O.CON.KCTP.WI.Y.0004.000000T0000Z-240114T2000Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, 
and Lock Haven
1207 PM EST Sun Jan 14 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central Pennsylvania.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ028-037-041-042-046-049>053-056>059-063>066-142200-
/O.CON.KCTP.WI.Y.0004.000000T0000Z-240114T2200Z/
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Mifflintown, Mansfield, Wellsboro, 
Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, 
Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, 
Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, 
York, and Lancaster
1207 PM EST Sun Jan 14 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central Pennsylvania.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$
MRS 
For more information from the National Weather Service visit
http://weather.gov/ctp
212 
WWUS71 KCTP 142006
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
306 PM EST Sun Jan 14 2024

PAZ004>006-010>012-017>019-024>027-033>036-045-142115-
/O.EXP.KCTP.WI.Y.0004.000000T0000Z-240114T2000Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Fulton-Franklin-Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, McConnellsburg, Chambersburg, 
and Lock Haven
306 PM EST Sun Jan 14 2024

...WIND ADVISORY HAS EXPIRED...

The wind will continue to decrease into the evening and overnight.
Peak gusts were measured between 50 and 60 mph today.

$$

PAZ028-037-041-042-046-049>053-056>059-063>066-142200-
/O.CON.KCTP.WI.Y.0004.000000T0000Z-240114T2200Z/
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Mifflintown, Mansfield, Wellsboro, 
Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, 
Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, 
Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, 
York, and Lancaster
306 PM EST Sun Jan 14 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...East central Pennsylvania including the Susquehanna
  Valley. 

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$
MRS
For more information from the National Weather Service visit
http://weather.gov/ctp

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Jan 14, 2:17 AM EST, 17 minutes earlier.

Area forecast discussion, Jan 14, 2:17 AM EST, 17 minutes before
Area Forecast Discussion
National Weather Service State College PA
217 AM EST Sun Jan 14 2024

.SYNOPSIS...
Winter is poised to make a big comeback through mid January as
arctic air invades the area over the next several days. Snow
showers and blustery winds will continue through tonight with
additional light snow accumulation over the Allegheny Mountains.
Snow squalls are possible Sunday morning as arctic air blasts
into central PA. A widespread light snow accumulation is
possible late Monday night into Tuesday as a storm tracks off
the East Coast. Subzero wind chills are forecast over the
Alleghenies Sunday night into early Monday morning and again
Tuesday night into early Wednesday morning. Below normal
temperatures are forecast into next weekend. Welcome back
winter.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Gradually diminishing winds are expected overnight, as deep
surface low over Southern Quebec begins to pull away from the
region. A relatively shallow layer of moisture trapped beneath a
subsidence inversion is producing stratocu over all but
Southeast PA late this evening, with occasional light
snow/flurries where the flow is forced to ascend the
Appalachians. Model qpf indicates any additional accumulation
through 6 AM will be less than an inch and confined to the
Allegheny Plateau.

An active southwest breeze will keep temperatures from falling
too far from 01Z readings with low expected to range from
around 20F over the NW Mtns, to around 30F over the Lower Susq
Valley.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
The focus for early Sunday will be on the threat of snow
squalls accompanying the passage of an arctic cold front. Low
level convergence along the front, combined with steep lower
tropospheric lapse rates and some cape, argues for a band of
snow squalls to accompany the fropa as it traverses Central PA
between 12Z-17Z. The majority of convection-allowing guidance
targets the southeast half of the forecast area for the greatest
threat of squalls. The threat is especially high over the Lower
Susq Valley, where breaks of sun and temps rising above
freezing could set the stage for a possible flash freeze if
squalls materialize as expected. We will continue to strongly
message the potential for dangerous squalls across all of our
dissemination platforms.

A winter weather advisory remains up for the Laurel Highlands
in coordination with LWX/PBZ through midday Sunday given
combination of 2-3" of upslope snowfall and gusty winds
35-40mph.

Strong cold advection will result in falling temperatures
behind the front during the late morning and afteroon, with
readings falling to the teens and 20s by Sunday evening. Deep
mixing, combined with the passage of of a decent isallobaric
wind couplet and subsidence forced by differential anticyclonic
vorticity advection will will produce a bout of strong/gusty
winds behind the front Sunday. Latest Bufkit soundings support
fairly widespread peak gusts in the 35-40kt range, resulting in
wind chills falling below zero in the afternoon across the
Allegheny Plateau.

Surface ridging is progged to build into the region Sunday
night, bringing fair weather with diminishing winds. A
southwesterly flow in the boundary layer will keep lake effect
snow well north of the border. See no reason to deviate from NBM
min temps Sunday night, which range from the single digits over
the Allegheny Plateau, to the teens in further east. A
diminishing wind should keep apparent temps above wind chill
criteria, but it will definitely be the coldest night of the
winter so far.

Generally fair and cold conditions are expected Monday under
surface ridging. Increasing fgen forcing is noted in the model
data across Central PA late Monday night associated with
a jet streak circulation linked to an approaching upper trough.
Surface ridging and dry air may limit the chance of precip over
Northern PA. However, ensemble plumes support an increasing
chance for a period of light snow late Monday night into
Tuesday AM over the southern counties.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The big story for the long term looks to be a extended stretch
of below average temperatures and the coldest weather we've
seen so far this winter. Medium range guidance indicates a
negative NAO pattern will persist through next week, deflecting
the polar vortex southward with below normal heights across the
northeast CONUS. The coldest temperatures look to occur on
Tuesday night and Wednesday, as the upper trough axis pivots
over PA. Relatively light winds will likely keep wind chills
just above advisory criteria over the NW Mtns.

Dry weather is anticipated Tuesday PM through Thursday AM, as
surface ridging builds in from the Ohio Valley and a southwest
flow directs lake effect snow to the north of PA. A deepening
upstream trough over the Grt Lks is progged by all guidance to
push into PA at the end of next week, delivering a reinforcing
shot of cold air. Current EPS/GEFS suggest a relatively weak
surface low associated with the trough will track over or just
south of PA Friday, accompanied by a period of light snow Friday and
followed by blustery and cold conditions next weekend, with
lake effect snow possible over the W Mtns. However, a few
members develop the low faster as it passes south of PA,
indicating an outside chance of a more significant snowfall
Friday.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
Light snow across the western highlands will continue to bring
periods of IFR vsby through much of the night for BFD. By
Sunday morning, an arctic front will begin to move through
Central Pennsylvania with snow squalls expected to develop along
the frontal boundary. Model consensus indicates that the
squalls will impact western sites (BFD, JST) between 11-15Z,
central sites (AOO, UNV, IPT) between 13-16Z, and eastern sites
(MDT and LNS) by 15-18Z. The squalls will lead to sudden drops
in visibility, likely below 1/2 mile in spots, along with the
potential for wind gusts in excess of 40 kts. Behind the arctic
front, MVFR cigs may continue across BFD and JST for a few
hours, but after 21z VFR conditions are expected to prevail
areawide in the dry, Arctic airmass.

Outlook...

Mon...MVFR cigs possible west, VFR east. Snow developing from
south to north Mon Night.

Tue...Periods of snow, mainly early.

Wed-Thurs...A few snow showers across the NW, especially
Thursday. VFR elsewhere.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 6 AM this morning to 3 PM EST this
afternoon for PAZ004>006-010>012-017>019-024>027-033>036-045.
Winter Weather Advisory until noon EST today for PAZ024-033.
Wind Advisory from 8 AM this morning to 5 PM EST this
afternoon for PAZ028-037-041-042-046-049>053-056>059-063>066.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Fitzgerald
SHORT TERM...Fitzgerald/Steinbugl
LONG TERM...Fitzgerald
AVIATION...Colbert/Banghoff
Hazardous weather outlook, Jan 13, 9:07 PM EST, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
907 PM EST Sat Jan 13 2024

PAZ024-033-150215-
Cambria-Somerset-
907 PM EST Sat Jan 13 2024

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO NOON EST SUNDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

Snow squalls are possible between 6 and 9 AM Sunday morning and may
result in localized whiteouts and dangerous driving conditions.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-011-150215-
Warren-McKean-Potter-Elk-Cameron-
907 PM EST Sat Jan 13 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-017>019-025>028-034>037-041-042-045-046-049-050-056-063-
150215-
Northern Clinton-Clearfield-Northern Centre-Southern Centre-Blair-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Perry-Cumberland-
907 PM EST Sat Jan 13 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Brief snow squalls are possible Sunday morning between 7 and 10 AM,
which may result in localized whiteouts and dangerous driving
conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ051>053-057>059-064>066-150215-
Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-Adams-
York-Lancaster-
907 PM EST Sat Jan 13 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A brief snow squall is possible Sunday morning between 10 AM and
noon, which may result in localized whiteouts and dangerous driving
conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 13, 10:05 PM EST, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1005 PM EST Sat Jan 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Non-Tstm Wnd Dmg 1 ESE Harrisburg        40.27N 76.86W
01/13/2024                   Dauphin            PA   911 Call Center

            Numerous reports of trees and wires down all
            over the county. 1 report of a tree into a
            house on the 1900 block of Bellevue Rd.

&&

JRB

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 6:42 AM ESTSnow Squall Warning Significant damage threatCTPCambria, Cameron, Clearfield, Elk78 min
Jan 14, 7:35 AM ESTSnow Squall WarningCTPCameron, Centre, Clearfield, Clinton, Lycoming55 min
Jan 14, 7:44 AM ESTSnow Squall WarningCTPBlair, Cambria, Centre, Clearfield, Somerset76 min
Jan 14, 7:49 AM ESTSnow Squall WarningCTPCameron, Elk, McKean, Potter56 min
Jan 14, 8:07 AM ESTSnow Squall WarningCTPPotter, Tioga23 min
Jan 14, 8:12 AM ESTSnow Squall WarningCTPCentre, Clinton, Lycoming, Northumberland, Union33 min
Jan 14, 8:23 AM ESTSnow Squall WarningCTPCentre, Clinton, Lycoming67 min
Jan 14, 8:26 AM ESTSnow Squall WarningCTPBedford, Blair, Cambria, Centre, Huntingdon, Juniata and 3 more64 min
Jan 14, 8:33 AM ESTSnow Squall WarningCTPCameron, Clearfield, Elk72 min
Jan 14, 8:35 AM ESTSnow Squall WarningCTPTioga25 min
Jan 14, 8:58 AM ESTSnow Squall WarningCTPTioga32 min
Jan 14, 9:29 AM ESTSnow Squall WarningCTPCentre, Clinton, Huntingdon, Juniata, Mifflin, Montour and 3 more31 min
Jan 14, 9:34 AM ESTSpecial Weather StatementCTPClinton, Potter, Tioga56 min
Jan 14, 9:58 AM ESTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more92 min
Jan 14, 10:05 AM ESTSnow Squall Warning Significant damage threatCTPColumbia, Juniata, Montour, Northumberland, Schuylkill, Snyder and 1 more25 min
Jan 14, 10:13 AM ESTSnow Squall WarningCTPClinton, Lycoming, Sullivan, Tioga32 min
Jan 14, 10:18 AM ESTSnow Squall WarningCTPCentre, Clearfield, Clinton27 min
Jan 14, 10:33 AM ESTSnow Squall Warning Significant damage threatCTPColumbia, Montour, Northumberland, Schuylkill57 min

Nearby

Wind Advisories in Pennsylvania, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.